Results 1 to 16 of 16
  1. #1
    steroider123 is offline New Member
    Join Date
    Dec 2015
    Posts
    7

    first cycle complications and sides.

    I was started my 1st cycle of test e + dbol .
    From 12-11-2015 but at the end of 3rd week i started feeling sides like testical pain and hair fall. I stated HCG and testical pain gone. after two days start high blood pressure and pain in my right nipple. I discontinue every thing since 03-12-2015 when i started testical pain. My blood pressure was 172/90. I consulted a Dr he gave me some medicine i feeling lil bit fine at bp 130/80.

    i started pct on 20-12-2015 with 30/30/20/20 but after 4th day my blood pressure again going high 165/100 and i again discontinue nolva and consulted my dr for bp medicine.

    Plz advise the best solution to get rid of these side effects. Any natural way to clear my body.
    How much time these sides will take to leave my body bcoz my body is not tolrating nolvadex .
    Seniors are requested to please guide me what to do. Bcoz i m in tension. I didnot tell anything to Dr that i used steroids . Guys plz help me.


    cycle was planned as below.
    Test e was planned: 250mg x 2 pw (discontinued since last thirsday at the end of 3rd weeks and 6th shot)
    Dbol: 1st week 30mg, 2nd week 40mg & 3rd week 50mg


    Hight: 5.8
    Age.: 31
    Bf: 15%

  2. #2
    AR's King Silabolin's Avatar
    AR's King Silabolin is offline Castle Power
    Join Date
    May 2015
    Location
    Norway
    Posts
    7,187
    Im no vet but i have fired a few shots.
    You shouldnt have used 40-50 mg of Dbol . With that doses you BP was normal. I think 30 mg is maxium for us when used with others. Your sides should dissapear with time.
    You sure your BP didnt rise the second time cause you quited the bp-medicine?. I guess your body was stil suffering from 50 mg of dbol?

    Anyway, just quit anything. PCT is not needed for a short cycle like that. You may crash a bit, but healing should be fast when its so short, even with that dbol-dose.


    Live superhealthy for 6 weeks with liverdetox and then another bloodtest and i think you will be ok and maybe go back to the drawing bord and start planning your summercycle with these experiences.. Read up on sarms . If your body dont like oldschool maybe sarms are your way. And i tell you, combined with some testo their good and there is no such thing as elevated BP and hairloss with sarms.
    Last edited by AR's King Silabolin; 12-26-2015 at 02:19 AM.

  3. #3
    steroider123 is offline New Member
    Join Date
    Dec 2015
    Posts
    7
    I took last dose of dbol on 03-12-2015 and still suffering?

    when i was using dbol my bp was normal i suffered high bp after 3-4 days of last dose of dbol.

    should i use liv52 for liverdetox or anything else ?

  4. #4
    numbere is offline RETIRED- Knowledgeable member
    Join Date
    May 2014
    Posts
    4,109
    You weren't on cycle long so PCT likely isn't necessary. It wouldn't hurt to have some blood work to know exactly what your hormones are doing. However, without pre cycle BW it's kind of a waste.

    If you test and lh/fsh are low there are other PCT meds that can be used such as clomid and toremifene.

    This lifestyle isn't for everyone. I think that you should strongly consider that your body may not tolerate AAS making a second cycle a bad idea.

    Nacetyl cysteine (NAC) is a better liver protector than liv52.

  5. #5
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    All the side effects you mentioned are common for steroid use , maybe you should have done a bit more research.

    I see no mention of an AI (aromataze inhibitor, eg. anastrazole) which you should have used, specially with a heavy aromatizable compound like dbol , bottom line you should have use test only, with AI and HCG , and PCT of clomid and nolva.

    You dont say which medicine the doctor gave you and what was the diagnostic, most likely he thought you were under psycological stress and gave you something for that, so its hard to advise further.

  6. #6
    almaga1979 is offline New Member
    Join Date
    Sep 2014
    Posts
    38
    I don't know a whole lot but are you eating high sodium foods by any chance? I kind of did on my first run and when I did my BP would go up so my diet was key especially when on a cycle.

  7. #7
    steroider123 is offline New Member
    Join Date
    Dec 2015
    Posts
    7
    Mr. BB dr giving me INDERAL(Propranalol hydrochloride) and PROTHIADEN(Dothiepin (HCl).

    I am noting eating high sodium foods.

    plz guys plz tell me how much time these sides will take to leave my body and is there any natural way to get rid of these fast.
    regards

  8. #8
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    He gave you a beta blocker and a antidepressive. Are you with depression?

    The beta blocker is for the blood pressure, as it is not working I sugest you go back and ask for different medicine. There a lot of different drugs specifically for blood pressure. Personnaly I prefer ARB's (angiotensin receptor blockers) which work directly on the blood vessels, like irbesartan, and have fewer side effects.

    You did not not answer the AI question, do you know what is an AI?

  9. #9
    steroider123 is offline New Member
    Join Date
    Dec 2015
    Posts
    7
    Yes i know AI and i still have arimidex in my daraz. I planned to use .5mg every third day in third week of the cycle and i started it but i thing before starting Arimidex dbol leaved all sides in my body.

    Yes i think i m in depression also bcoz after first time my bp gone up i always thinking about alot of things specially when i think about my daughter and family i feel stress and thats why my bp gone up.

    Again same question how much time these sides will leave my body. Any natural way.
    Last edited by steroider123; 12-29-2015 at 10:50 AM.

  10. #10
    Juced_porkchop's Avatar
    Juced_porkchop is offline Knowledgeable Member
    Join Date
    Jul 2012
    Location
    Canada
    Posts
    2,643
    use an AI during cycles....

  11. #11
    steroider123 is offline New Member
    Join Date
    Dec 2015
    Posts
    7
    Yes it was decided to use arimidex at the start of 3rd week and then through out the cycle. but unfortunatly everything gone wrong against me. I did not know that my body is not made for these things and life style.
    But i decided not even think about aas in my whole life.

  12. #12
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Quote Originally Posted by steroider123 View Post
    Yes i know AI and i still have arimidex in my daraz. I planned to use .5mg every third day in third week of the cycle and i started it but i thing before starting Arimidex dbol leaved all sides in my body.

    Yes i think i m in depression also bcoz after first time my bp gone up i always thinking about alot of things specially when i think about my daughter and family i feel stress and thats why my bp gone up.

    Again same question how much time these sides will leave my body. Any natural way.
    You should have used AI from the start of cycle. Elevated E2 will cause high blood pressure.

    No natural way (that works) to lower blood pressure, except wait it out.

    If you still have high blood pressure you should tell the doctor and ask for different med.

    BTW, beta blocker and anti depressive meds can cause low libido and erectile disfunction, which together with low testosterone from no PCT can be a problem.

    You should restart a PCT of nolvadex and clomid to make sure your natural testosterone restarts, and get your head together, you are adding psycological problems to your hormonal situation which only makes it worse. You decided to do steroids as an adult, now face the consequences and be responsible.

  13. #13
    steroider123 is offline New Member
    Join Date
    Dec 2015
    Posts
    7
    what should and how long my pct now?

    can i start pct with low dose like 50mg clomid ? bcoz high dose(30mg nolva) was not tolerated?

  14. #14
    steroider123 is offline New Member
    Join Date
    Dec 2015
    Posts
    7
    Any seggesion for pct

  15. #15
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Quote Originally Posted by steroider123 View Post
    Any seggesion for pct
    Yes, this one: http://forums.steroid.com/anabolic-s...rst-cycle.html

  16. #16
    cigarbaba is offline New Member
    Join Date
    Apr 2014
    Posts
    28
    hay bud whats the update ?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •